# SDR SIMA20160812002

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 29,993 hours, 26,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKS AND IS DIFICULT TO OPERATE.  CLEANED AND LUBRICATED MAIN DOOR FRAME ROLLERS IAW EMB145 53-21-02 AMM OPS CHECK GOOD
